# SDR SWIA202056044

- Difficulty date: December 31, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 FS338.963 - FS347.25 IS CORRODED   (C-CHECK) RO 2/6/2021   REPLACED PAX DOOR INTERCOSTAL DD4 AT FS 338.963 -FS347.25 AS PER CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
